Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cycles of partitions


Author: Jørgen Brandt
Journal: Proc. Amer. Math. Soc. 85 (1982), 483-486
MSC: Primary 05A17; Secondary 10A45
MathSciNet review: 656129
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An operation on the set of partitions of a number $ n$ is introduced and the possible cycles are determined.


References [Enhancements On Off] (What's this?)

  • [1] L. L. Dornhoff and F. E. Holm, Applied modern algebra, Macmillan, New York, 1978.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A17, 10A45

Retrieve articles in all journals with MSC: 05A17, 10A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0656129-5
PII: S 0002-9939(1982)0656129-5
Article copyright: © Copyright 1982 American Mathematical Society